| Catalog Number |
2C8862 |
| Medical Device Problem Code |
Filling Problem (1233)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event occurred on an unspecified date of (b)(6) 2019.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink buretrol solution set over-infused.It was further reported that the buretrol tubing was filled with saline to the top despite the vent being clamped.This was identified during an unspecified step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information : a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.